MAUDE Adverse Event Report: AESCULAP AG ATR.INTESTINE.CLIP JAW LENGTH 70MM 3.94N; VESSEL CLIPS TEMPORARY

AESCULAP AG ATR.INTESTINE.CLIP JAW LENGTH 70MM 3.94N; VESSEL CLIPS TEMPORARY
Model Number PL541S
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with pl541s - atr.Intestine.Clip jaw length 70mm 3.94n.According to the complaint description, the clip is misaligned.In laparo gastric surgery, an intestinal clip was grasped in the duodenum and the stomach was inflated with air under an endoscope.At that time, the clip fell off.When checked the clip, the clip was misaligned and has a gap of about 2 mm.There was no described patient harm.Additional information was not provided.Additional patient information is not available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: visual investigation: the clip provided is in a used condition.The jaws are not parallel and do not close completely.Vigilance investigator carried out the pictorial documentation visually and microscopically.The clip provided has been forwarded to the responsible q-coordinator of the production plant for investigation.Detailed investigation report attached to (b)(4).Based on this report, the closing force for as well as the position of the jaws are no longer according to specifications valid at the time of production.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.The review of risk assessment revealed that the overall risk level (severity 3(5) x probability of occurrence 2(5)) according to din en iso 14971 is still acceptable.Conclusion and measures/preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material, manufacturing or design-related failure.Based upon the investigations results a capa is not necessary.

Brand Name
ATR.INTESTINE.CLIP JAW LENGTH 70MM 3.94N
Common Device Name
VESSEL CLIPS TEMPORARY
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key11495153
Report Number9610612-2021-00167
Device Sequence Number11886452
Product Code FFR
UDI-Device Identifier04046963142476
UDI-Public4046963142476
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPL541S
Device Catalogue NumberPL541S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown